CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Some properties of stationary determinantal point processes on Z 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2018, 卷号: 98, 期号: 3, 页码: 517-535
Authors:  Fan, Aihua;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:28/0  |  Submit date:2019/03/05
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 1-2, 页码: 31-69
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:39/0  |  Submit date:2018/11/16
Bergman kernel  Determinantal point process  Conditional measure  Deletion and insertion tolerance  Palm equivalence  Monotone coupling  
Some properties of stationary determinantal point processes on Z 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2018, 卷号: 98, 期号: 3, 页码: 517
Authors:  Fan, Aihua;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:17/0  |  Submit date:2019/12/31
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 2019-01-02, 页码: 31
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:20/0  |  Submit date:2019/12/31
MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 6, 页码: 3161-3182
Authors:  Fan, Aihua;  Fan, Shilei;  Liao, Lingmin;  Wang, Yuefei
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
p-adic dynamical system  minimal decomposition  projective line  good reduction  rational map